# SDR UALA2011060602778

- Difficulty date: June 4, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 40,190 hours, 10,304 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550000
- Part serial: 423
- Condition: Faulty
- Location: Main
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN BATTERY CHARGER EICAS STATUS MSG.  REPLACED BATTERY PER MM.  OPS OKAY.
